# SDR FDKA2010040600063

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,292 hours, 18,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN/CLOSE.  CLEANED AND LUBED DOOR SEAL AND ROLLERS.
